| Model Number |
1100-40-000 |
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Fatigue (1849); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Clinical adverse event received for stiffness - s/p tsa: arthrofibrosis.Event is serious and is considered moderate.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2018.Date of event (onset): (b)(6) 2020.(left shoulder).Treatment: patient underwent manipulation under anesthesia, transarthroscopic lysis of adhesions and capsular release.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Medical records received and reviewed: it is noted the date of left shoulder manipulation under anesthesia occurred on (b)(6) 2020.In addition to the previously reported issues, the patient was also experiencing the following adverse symptoms prior to left shoulder manipulation under anesthesia on (b)(6) 2020: pain, discomfort, decreased range of motion, and weakness.Evaluation notes following the left shoulder manipulation revealed improving symptoms.